Toggle Main Menu Toggle Search

ePrints

Removal of shallow shell restriction from Touratier kinematic model

Lookup NU author(s): Dr Andrew Shaw, Professor Peter Gosling

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Shaw AJ, Gosling PD

Publication type: Article

Journal: Mechanics Research Communications

Year: 2011

Volume: 38

Issue: 6

Pages: 463-467

Print publication date: 12/06/2011

ISSN (print): 0093-6413

ISSN (electronic): 1873-3972

Publisher: Pergamon

URL: http://dx.doi.org/10.1016/j.mechrescom.2011.05.010

DOI: 10.1016/j.mechrescom.2011.05.010


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share